ورقة عمل التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلى مع الإجابات

ورقة عمل مجانية قابلة للطباعة في التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلى: 8 مسألة من السهل إلى مستوى الامتحان، مع مفتاح الإجابات. اطبعها أو احفظها بصيغة PDF.

للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.

الاسم: ____________________   التاريخ: ____________

1.سهلة

After a head injury, a patient has bruising behind the ear over the mastoid bone. What does this suggest?

  1. AAn injury to the outer ear only
  2. BA fractured jaw
  3. CA fracture of the base of the skull
  4. DA simple scalp laceration
2.سهلة

أيّ وضعية للرأس تُستخدم عادةً لمريض لديه ارتفاع ضغط داخل القحف؟

  1. Aالاستلقاء المسطح مع إدارة الرأس بوضوح إلى جانب
  2. Bالرأس مرفوع نحو 30° والعنق مستقيم
  3. Cالجلوس منتصبًا مع انحناء العنق إلى الأمام
  4. Dالرأس أخفض من الجسم (ترندلنبرغ)
3.سهلة

Which symptoms are typical of cystitis (a bladder infection)?

  1. ASwelling of the ankles and frothy urine
  2. BPainless red urine with clots
  3. CBurning on passing urine, frequency and urgency
  4. DHigh fever, shaking rigors and pain in the loin
4.متوسطة

A patient's fistula starts to bleed at home after the needles were removed. What should they do first?

  1. AWait for the next dialysis session
  2. BRaise the arm and let it bleed freely
  3. CPress firmly on the site with clean gauze
  4. DApply a tight tourniquet above the fistula
5.متوسطة

A conscious patient with a glucose of 3,1 mmol/L (56 mg/dL) can swallow safely. Which is the best first treatment?

  1. AA glass of milk and two plain biscuits
  2. BA dose of rapid-acting insulin with a sandwich
  3. CGlucose tablets or a small glass of fruit juice
  4. DA chocolate bar and a cup of tea with milk
6.متوسطة

During continuous bladder irrigation, 3200 mL drains out in a shift. 2500 mL of irrigation fluid was put in. What is the true urine output?

  1. A700 mL
  2. B5700 mL
  3. C3200 mL
  4. D2500 mL
7.صعبة

A patient with stable epilepsy on phenytoin started a new medicine last week. They now have nystagmus, an unsteady gait and slurred speech. What should the nurse do?

  1. AEncourage the patient to walk more to improve their balance
  2. BSuspect phenytoin toxicity, hold the next dose and ask for a drug level
  3. CSuspect a new stroke and give aspirin straight away before any scan
  4. DGive the next phenytoin dose early to prevent a seizure
8.صعبة

A nurse teaches a carer to give buccal midazolam for prolonged seizures. Which statement shows a need for further teaching?

  1. A"I will give it into the space between his gum and cheek."
  2. B"I will write down the time the seizure started and the time I gave the dose."
  3. C"I will put something between his teeth so he does not bite his tongue."
  4. D"I will call an ambulance if the care plan tells me to."

مفتاح الإجابات

  1. 1. C · A fracture of the base of the skull
  2. 2. B · الرأس مرفوع نحو 30° والعنق مستقيم
  3. 3. C · Burning on passing urine, frequency and urgency
  4. 4. C · Press firmly on the site with clean gauze
  5. 5. C · Glucose tablets or a small glass of fruit juice
  6. 6. A · 700 mL
  7. 7. B · Suspect phenytoin toxicity, hold the next dose and ask for a drug level
  8. 8. C · "I will put something between his teeth so he does not bite his tongue."

حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.